# SDR NACA20040047

- Difficulty date: October 18, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N7919C
- Make and model: Doug DC-6B
- Aircraft serial: 43554
- Aircraft time: 40,964 hours
- Engine: Pwa R2800*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Switch
- Part number: BZR31
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKE-OFF WARNING HORN ON TAKE-OFF ROLL.  REMOVED AND REPLACED FLAP POSITION WARNING SWITCH.
